# SDR CA001123011

- Difficulty date: November 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,568 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Spinner
- Part time: 8,616 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE AND PROP REMOVAL, THE SPINNER BULKHEAD WAS FOUND CRACKED AROUND THE BOLT HOLES.
